# SDR 2001UALA01428

- Difficulty date: July 22, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, DAMAGE HOLE THROUGH BOTH UPPER AND LOWER FRAMES AND STRAP ANGLE.  REPLACED UPPER AND LOWER FRAMES, AND STRAP ANGLE. MAJOR REPAIR ACCOMPLISHED.
